# SDR 95ZZZM263

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1804
- Make and model: Doug DC-8-62
- Aircraft serial: 45896
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Slot Door
- Part number: 57695832
- Condition: Corroded
- Location: Rt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A-CHECK, FOUND RIGHT INBOARD SLOT DOOR HAS LEVEL 2 CORROSION AT INBOARD AND OUTBOARD ENDS AROUND FASTENERS HEADS.  REMOVED SLOT DOOR L/E.  CUT OUT DAMAGED AREAS, FABRICATED ADN INSTALLED FILLERS AND DOUBLERS IAW SRM 57-2-1 FIG 2H.  REINSTALLED SLOT DOOR L/E.
